Journal article icon

Journal article

Percolation on dual lattices with k-fold symmetry

Abstract:

Zhang found a simple, elegant argument deducing the non-existence of an infinite open cluster in certain lattice percolation models (for example, p=1/2 bond percolation on the square lattice) from general results on the uniqueness of an infinite open cluster when it exists; this argument requires some symmetry. Here we show that a simple modification of Zhang's argument requires only 2-fold (or 3-fold) symmetry, proving that the critical probabilities for percolation on dual planar lattices w...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/rsa.20205

Authors


Journal:
Random Structures and Algorithms 32 (2008), 463--472.
Volume:
32
Issue:
4
Pages:
463-472
Publication date:
2006-06-07
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
Source identifiers:
895
Language:
English
Keywords:
Pubs id:
pubs:895
UUID:
uuid:c9c38e46-8443-4f14-9bb4-89533864baff
Local pid:
pubs:895
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP